# SDR MALA080190

- Difficulty date: October 21, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 25,660 hours, 28,517 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED IN RT ELEVATOR UPPER SKIN.  REPAIRED IAW EO S51031.
